# SDR ASAA2023071144019

- Difficulty date: July 11, 2023
- Submitted: July 15, 2023
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 54,941 hours, 16,398 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Converter
- Part number: 672000601
- Part serial: 67200060380
- Condition: Faulty
- Location: Cabin
- Part time: 29,895 hours, 11,293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY SMELL FROM AIR SYSTEM ON CLIMB & DESCENT BELOW 10,000'. GROUNDED - YES. PERFORMED COND INSP REF AMM 05-51 TASK 814, CHECKED APU LOAD COMPRESSOR CASE NO OIL WAS EVIDENT ON COTTON SWAB AFTER SWIPING DRAIN CAVITY. REMOVED & REPLACED RECIRC AIR FILTER REF AMM 21-25-01 OPS TEST GOOD, THE SMELL OF DIRTY SOCKS PERSISTS IN CABIN JS 76199 C/W AMM 21-00-01 STEPS 1-2E(1-22) NO DEFECTS FOUND IN LH ACM, ACM TURNS FREELY NO LEAKS AFTER INST. DURING OIL CONTAMINATION REMOVAL FOUND THAT ALL BLEED SOURCES #1/#2 ENG AND APU BLEED NO SMELL. PERFORMED APPLICATBLE STEPS FIM 21-00 TASK 806 A-G(1)(G) FOUND THAT LH PACK OPERATING DIRTY SOCK SMELL IS POTENT IN FLIGHT COMPARTMENT ONLY. CABIN FREE OF ODOR. UNABLE TO DETERMINE SOURCE OF CONTAMINATION IN LH PACK. FURTHER T/S NNEDED NO OIL OR SMELL FOUND DOWNSTREAM OF APU AIR BLEED OR SURGE VLV. NO MISSING OR DAMAGED BLADES UNDER APU COMPRESSOR INSP PANELS. SEAMC JOEY NOTIFIED. (SIG) 23966 07/12/2023 REF L/P 60721788 FOR CONT OF WORK C. HESS 11773.L/P 60721788: REMOVED AND REINSTALLED L/H OZONE CONVERTER, NO EVIDENCE OF OIL CONTAMINATION PER FIM TASK 21-00 TASK 806 G 1(G) 2. C HESS 11773. PRECAUTIONARILY CHANGED /REPLACED AIR CHARGING VALVE MANIFOLD REF FIM 21-00 TASK 806 STEP H AND AMM 29-09-02. OPS CHECK GOOD. A LIPPERT 23242. NO HELP, CABIN ODOR REMAINS STRONG IN FLIGHT DECK JS 76199. REMOVED AND REPLACED LH PACK OZONE CONVERTER. SUPPLIED AIR PRESSURE TO LEFT PACK WITH APU BLEED. LEAK CHECK GOOD. NO FURTHER ODOR SMELL NOTED IN BLEED SUPPLY. REM
